Severe adverse effects related to dermal exposure to a glyphosate-surfactant herbicide

T P Mariager, P V Madsen, N E Ebbehøj, B Schmidt, A Juhl

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

9 Citationer (Scopus)

Abstrakt

This is a case of severe chemical burns following prolonged accidental exposure to a glyphosate-surfactant herbicide. The patient developed local swelling, bullae and exuding wounds. Neurological impairment followed affecting finger flexion and sensation with reduced nerve conduction. Imaging revealed oedema of the soft tissue and juxta-articular osteopenia, and a causal relationship to exposure is suggested.
OriginalsprogEngelsk
TidsskriftClinical Toxicology
Vol/bind51
Udgave nummer2
Sider (fra-til)111-3
Antal sider3
ISSN1556-3650
DOI
StatusUdgivet - feb. 2013

Fingeraftryk

Dyk ned i forskningsemnerne om 'Severe adverse effects related to dermal exposure to a glyphosate-surfactant herbicide'. Sammen danner de et unikt fingeraftryk.

Citationsformater